Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with cataract. Suffering from Intestinal Lung Disease and high sugar levels. Taking Omnocortil. Side effcet? - Online Doctor Chats

Date : 29-Jul-2013
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:How can I help you?
User:Hi Doctor
User:My Father Aged 55 years have been diagnosed with cataract in both his eyes. He is suffering from ILD(Intestinal Lung Disease) and off late had high sugar levels. Doctor says its a side effect of a medicine Omnocortil which he is taking for last 2 years and even cataract is a side effect of it. Can you advise which type of surgery & Lens would be best suited to him as I understand there are various types of lenses used in Cataract surgery.
Doctor:he most likely will need a soft intra-0ccular lens. As a General physician, my expertise with cataract surgeries and intraoccular lenses are limited.
Doctor:I advice you to post this query on Ask A Doctor/Specialist.
Doctor:One of our ophthalmologist with good experience with cataract surgeries would be the appropriate person to answer your question.
Doctor:Have you followed?
User:Thanks Doc
User:will surely post a query to a specialist
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor